# SDR QXEA0101253

- Difficulty date: July 9, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Screw
- Condition: Broken
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-MAIN CABIN DOOR STAIRS ATTACHMENT HAS BROKEN SCREW IN 9TH ANCHOR NUT AT UPPER MOUNTING. REPAIRED IAW FOKKER SRM 51-31-01, PAGE 10 & 11.
